Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A note on Chambers' method

Authors: J. A. Blackburn and Y. Beaudoin
Journal: Math. Comp. 28 (1974), 573-574
MSC: Primary 65H05
MathSciNet review: 0341850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A correction is given for one of Chambers' second-order iteration formulae. It is shown that composition of the secant method with itself exhibits a convergence exponent of 2.414, whereas composition of the iteration function with itself yields an exponent of 2.831.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05

Retrieve articles in all journals with MSC: 65H05

Additional Information

PII: S 0025-5718(1974)0341850-2
Keywords: Numerical analysis, approximation to the root of an equation
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia